Alert archive / Washington / Wind Advisories in 2007
Wind Advisory 5, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Jan 8, 2007, 2:51 PM PST for 4 counties in Washington; Union County, Oregon. It took effect at Jan 9, 2007, 12:00 AM PST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2007, 2:51 PM PST (22:51 UTC)
- In effect from
- Jan 9, 2007, 12:00 AM PST
- Expired
- Jan 10, 2007, 2:00 AM PST
- In force
- 26 hr
- Issued by
- NWS Pendleton, OR
Counties Union County, OR, Benton County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA
The radar
The Pendleton radar (KPDT), 44 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 10.9 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1819 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KPDT 082251 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 251 PM PST MON JAN 8 2007 ...VERY WINDY OVER PORTIONS OF SOUTHEAST WASHINGTON AND NORTHEAST OREGON TUESDAY AND TUESDAY NIGHT... .A STRONG COLD FRONT WILL SWEEP ACROSS EASTERN WASHINGTON AND EASTERN OREGON TUESDAY NIGHT. WINDS WILL INCREASE AHEAD OF THE COLD FRONT AND WILL BE VERY WINDY IN THE GRANDE RONDE VALLEY. WIND GUSTS BEHIND THE COLD FRONT MAY BE AS STRONG AS 60 MPH IN THE LOWER COLUMBIA BASIN OF WASHINGTON TUESDAY NIGHT. ORZ049-090700- /O.NEW.KPDT.WI.Y.0005.070109T0800Z-070110T0600Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 251 PM PST MON JAN 8 2007 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 PM PST TUESDAY. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH LATE TONIGHT OVER THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY. ON TUESDAY...SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED. THE STRONGEST WINDS WILL BE ALONG INTERSTATE 84 AT THE ENTRANCE TO LADD CANYON AND HIGHWAY 203 NEAR PYLES CANYON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ WAZ028-090700- /O.NEW.KPDT.HW.A.0002.070110T0000Z-070110T0900Z/ LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES 251 PM PST MON JAN 8 2007 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH LATE TUESDAY AFTERNOON THEN 30 TO 40 MPH WITH GUSTS UP TO 60 MPH TUESDAY NIGHT IN THE LOWER COLUMBIA BASIN OF WASHINGTON. A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
6 follow-up statements
000 WWUS76 KPDT 090613 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1013 PM PST MON JAN 8 2007 ...VERY WINDY OVER PORTIONS OF SOUTHEAST WASHINGTON AND NORTHEAST OREGON TUESDAY AND TUESDAY NIGHT... .A STRONG COLD FRONT WILL SWEEP ACROSS EASTERN WASHINGTON AND EASTERN OREGON TUESDAY NIGHT. WINDS WILL INCREASE AHEAD OF THE COLD FRONT AND WILL BE VERY WINDY IN THE GRANDE RONDE VALLEY. WIND GUSTS BEHIND THE COLD FRONT MAY BE AS STRONG AS 60 MPH IN THE LOWER COLUMBIA BASIN OF WASHINGTON TUESDAY NIGHT. ORZ049-091430- /O.CON.KPDT.WI.Y.0005.070109T0800Z-070110T0600Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 1013 PM PST MON JAN 8 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST TUESDAY. SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH AFTER MIDNIGHT OVER THE SOUTHERN GRANDE RONDE VALLEY. ON TUESDAY...SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED. THE STRONGEST WINDS WILL BE ALONG INTERSTATE 84 AT THE ENTRANCE TO LADD CANYON AND HIGHWAY 203 NEAR PYLES CANYON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ WAZ028-091430- /O.CON.KPDT.HW.A.0002.070110T0000Z-070110T0900Z/ LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES 1013 PM PST MON JAN 8 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH LATE TUESDAY AFTERNOON THEN 30 TO 40 MPH WITH GUSTS UP TO 60 MPH TUESDAY NIGHT IN THE LOWER COLUMBIA BASIN OF WASHINGTON. A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 091347 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 547 AM PST TUE JAN 9 2007 ...VERY WINDY OVER PORTIONS OF SOUTHEAST WASHINGTON AND NORTHEAST OREGON TODAY AND TONIGHT... .A STRONG COLD FRONT WILL SWEEP ACROSS EASTERN WASHINGTON AND EASTERN OREGON TONIGHT. WINDS WILL INCREASE AHEAD OF THE COLD FRONT AND WILL BE VERY WINDY IN THE GRANDE RONDE VALLEY. WIND GUSTS BEHIND THE COLD FRONT MAY BE AS STRONG AS 60 MPH IN THE LOWER COLUMBIA BASIN OF WASHINGTON TUESDAY NIGHT. ORZ049-092300- /O.CON.KPDT.WI.Y.0005.000000T0000Z-070110T0600Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 547 AM PST TUE JAN 9 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED TODAY. THE STRONGEST WINDS WILL BE ALONG INTERSTATE 84 AT THE ENTRANCE TO LADD CANYON AND HIGHWAY 203 NEAR PYLES CANYON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ WAZ028-092300- /O.CON.KPDT.HW.A.0002.070110T0000Z-070110T0900Z/ LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES 547 AM PST TUE JAN 9 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 4 PM PST THIS AFTERNOON THROUGH LATE TONIGHT... A HIGH WIND WATCH REMAINS IN EFFECT FROM 4 PM PST THIS AFTERNOON THROUGH LATE TONIGHT. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH LATE TUESDAY AFTERNOON THEN 30 TO 40 MPH WITH GUSTS UP TO 60 MPH TUESDAY NIGHT IN THE LOWER COLUMBIA BASIN OF WASHINGTON. A HIGH WIND WATCH IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH OR GREATER AND OR GUSTS OF 58 MPH ARE POSSIBLE. PERSONS IN THE WATCH AREA SHOULD KEEP ABREAST OF THE WEATHER SITUATION AND BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 091716 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 916 AM PST TUE JAN 9 2007 ...VERY WINDY OVER PORTIONS OF SOUTHEAST WASHINGTON AND NORTHEAST OREGON TODAY AND TONIGHT... .A STRONG COLD FRONT WILL SWEEP ACROSS EASTERN WASHINGTON AND EASTERN OREGON TONIGHT. WINDS WILL INCREASE AHEAD OF THE COLD FRONT AND WILL BE VERY WINDY IN THE SOUTHERN GRANDE RONDE VALLEY TODAY. WIND GUSTS BEHIND THE COLD FRONT MAY BE AS STRONG AS 55 MPH IN THE LOWER COLUMBIA BASIN OF WASHINGTON...EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES AND CENTRAL OREGON THIS EVENING. WAZ028-100215- /O.UPG.KPDT.HW.A.0002.070110T0000Z-070110T0900Z/ /O.EXB.KPDT.WI.Y.0005.070110T0100Z-070110T0900Z/ LOWER COLUMBIA BASIN OF WASHINGTON- INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES 916 AM PST TUE JAN 9 2007 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH LATE THIS AFTERNOON AND LAST THROUGH THE EVENING HOURS. FREQUENT GUSTS ABOVE 45 MPH WILL OCCUR DURING THIS TIME WITH LOCAL GUSTS UP TO 55 MPH MAINLY ALONG THE EAST SLOPES OF RATTLESNAKE MOUNTAIN AND THE NORTHEAST SLOPES OF THE HORSE HEAVEN HILLS. THOSE TRAVELING ALONG INTERSTATE 82 NORTH OF THE TRI-CITES REGION SHOULD ESPECIALLY BE PREPARED FOR THESE GUSTY WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ WAZ502-100215- /O.EXB.KPDT.WI.Y.0005.070110T0100Z-070110T0900Z/ EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...GOLDENDALE...APPLETON...TROUT LAKE... BICKLETON 916 AM PST TUE JAN 9 2007 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH LATE THIS AFTERNOON AND LAST THROUGH THE EVENING HOURS. FREQUENT GUSTS ABOVE 45 MPH WILL OCCUR DURING THIS TIME WITH LOCAL GUSTS UP TO 55 MPH. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ043-100215- /O.EXB.KPDT.WI.Y.0005.070110T0200Z-070110T1000Z/ CENTRAL OREGON- INCLUDING THE CITIES OF...BEND...LA PINE...PRINEVILLE...REDMOND 916 AM PST TUE JAN 9 2007 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM PST WEDNESDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH MAINLY SOUTH OF BEND THIS EVENING AND LAST THROUGH THE EARLY OVERNIGHT HOURS. FREQUENT GUSTS ABOVE 45 MPH WILL OCCUR DURING THIS TIME WITH LOCAL GUSTS UP TO 55 MPH MAINLY WEST OF HIGHWAY 97. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ049-100215- /O.CON.KPDT.WI.Y.0005.000000T0000Z-070110T0600Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 916 AM PST TUE JAN 9 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED MAINLY SOUTH OF LA GRANDE. THE STRONGEST WINDS WILL BE ALONG INTERSTATE 84 AT THE ENTRANCE TO LADD CANYON AND HIGHWAY 203 NEAR PYLES CANYON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 100211 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 611 PM PST TUE JAN 9 2007 ...VERY WINDY OVER PORTIONS OF SOUTHEAST WASHINGTON AND NORTHEAST OREGON TONIGHT... .A STRONG COLD FRONT WILL SWEEP ACROSS EASTERN WASHINGTON AND EASTERN OREGON TONIGHT. WINDS WILL INCREASE AHEAD OF THE COLD FRONT AND WILL BE VERY WINDY IN THE SOUTHERN GRANDE RONDE VALLEY TODAY. WIND GUSTS BEHIND THE COLD FRONT MAY BE AS STRONG AS 55 MPH IN THE LOWER COLUMBIA BASIN OF WASHINGTON...EAST SLOPES OF THE SOUTHERN WASHINGTON CASCADES AND CENTRAL OREGON THIS EVENING. ORZ049-100600- /O.CON.KPDT.WI.Y.0005.000000T0000Z-070110T0600Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 611 PM PST TUE JAN 9 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH CAN BE EXPECTED MAINLY SOUTH OF LA GRANDE. THE STRONGEST WINDS WILL BE ALONG INTERSTATE 84 AT THE ENTRANCE TO LADD CANYON AND HIGHWAY 203 NEAR PYLES CANYON. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ WAZ028-502-100900- /O.CON.KPDT.WI.Y.0005.000000T0000Z-070110T0900Z/ LOWER COLUMBIA BASIN OF WASHINGTON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES... GOLDENDALE...APPLETON...TROUT LAKE...BICKLETON 611 PM PST TUE JAN 9 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY. SOUTHWEST WINDS OF 25 TO 35 MPH ARE OCCURRING IN THE LOWER COLUMBIA BASIN OF WASHINGTON AND EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON. FREQUENT GUSTS ABOVE 45 MPH WILL CONTINUE WITH LOCAL GUSTS UP TO 55 MPH MAINLY ALONG THE EAST SLOPES OF RATTLESNAKE MOUNTAIN AND THE NORTHEAST SLOPES OF THE HORSE HEAVEN HILLS. THOSE TRAVELING ALONG INTERSTATE 82 NORTH OF THE TRI-CITES REGION SHOULD BE PREPARED FOR THESE GUSTY WINDS. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$ ORZ043-101000- /O.CON.KPDT.WI.Y.0005.000000T0000Z-070110T1000Z/ CENTRAL OREGON- INCLUDING THE CITIES OF...BEND...LA PINE...PRINEVILLE...REDMOND 611 PM PST TUE JAN 9 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST WEDNESDAY. SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH MAINLY SOUTH OF BEND THIS EVENING AND LAST THROUGH THE EARLY OVERNIGHT HOURS. FREQUENT GUSTS ABOVE 45 MPH WILL OCCUR WITH LOCAL GUSTS UP TO 55 MPH...MAINLY WEST OF HIGHWAY 97. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 100547 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 947 PM PST TUE JAN 9 2007 WAZ028-502-100700- /O.CAN.KPDT.WI.Y.0005.000000T0000Z-070110T0900Z/ LOWER COLUMBIA BASIN OF WASHINGTON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES... GOLDENDALE...APPLETON...TROUT LAKE...BICKLETON 947 PM PST TUE JAN 9 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELED THE WIND ADVISORY. WINDS HAVE DECREASED BEHIND THE FRONT. $$ ORZ049-100700- /O.EXP.KPDT.WI.Y.0005.000000T0000Z-070110T0600Z/ GRANDE RONDE VALLEY- INCLUDING THE CITIES OF...LA GRANDE...ELGIN...UNION 947 PM PST TUE JAN 9 2007 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. WINDS NEAR LADD CANYON AND UNION WILL DECREASE BEHIND THE FRONT THAT IS PASSING THROUGH THE GRANDE RONDE VALLEY AT THIS TIME. $$ ORZ043-101000- /O.CON.KPDT.WI.Y.0005.000000T0000Z-070110T1000Z/ CENTRAL OREGON- INCLUDING THE CITIES OF...BEND...LA PINE...PRINEVILLE...REDMOND 947 PM PST TUE JAN 9 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST WEDNESDAY. WINDS HAVE DROPPED BEHIND THE FRONT AT REDMOND...BUT SOUTHWEST WINDS OF 25 TO 35 MPH MAY STILL OCCUR SOUTH OF BEND. FREQUENT GUSTS ABOVE 45 MPH WILL OCCUR WITH LOCAL GUSTS UP TO 55 MPH...MAINLY WEST OF HIGHWAY 97. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 46 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. $$
000 WWUS76 KPDT 100939 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 139 AM PST WED JAN 10 2007 ORZ043-101045- /O.EXP.KPDT.WI.Y.0005.000000T0000Z-070110T1000Z/ CENTRAL OREGON- INCLUDING THE CITIES OF...BEND...LA PINE...PRINEVILLE...REDMOND 139 AM PST WED JAN 10 2007 ...WIND ADVISORY WILL EXPIRE AT 2 AM PST EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 2 AM PST EARLY THIS MORNING. WINDS HAVE DECREASED BEHIND THE FRONT. BREEZY CONDITIONS WILL CONTINUE THROUGH THE EARLY MORNING HOURS...THUS THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 8, 2:00 PM PST, 51 minutes earlier.
Area forecast discussion, Jan 8, 2:00 PM PST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
200 PM PST MON JAN 8 2007
.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. WEAK HIGH PRESSURE
WILL SOON GIVE WAY TO A STRONG COLD FRONT THAT IS EXPECTED TO INVADE
EASTERN WA/OR LATE TUESDAY AND TUESDAY NIGHT. WINDS WILL INCREASE
AHEAD OF THE COLD FRONT IN THE GRANDE RONDE VALLEY TONIGHT. A
STRONG PRESSURE DIFFERENCE AND A FAIRLY TIGHT TEMP GRADIENT FROM THE
BAKER VALLEY TO THE GRANDE RONDE VALLEY WILL RESULT IN WINDS MEETING
ADVISORY CRITERIA...ESPECIALLY NEAR LADD AND PYLES CANYONS.
OTHERWISE...NOT MANY WEATHER CONCERNS ARE EXPECTED AHEAD OF THE
FRONT. A WARM FRONT IS CURRENTLY MOVING ACROSS BRITISH COLUMBIA AND
IS BRUSHING ACROSS NORTHERN WA. DOPPLER RADARS AT SEATTLE AND
SPOKANE SHOW INCREASING RETURNS NEAR THE CANADIAN BORDER BUT ANY
PCPN TONIGHT WILL BE IN THE NW CORNER OF THE FORECAST AREA WITH A
CHANCE OF SNOW EXPECTED. THE COLD FRONT WILL MOVE ACROSS WESTERN WA
TUESDAY AFTERNOON THEN WILL DIVE SE TUESDAY NIGHT. STRONG WINDS
ALOFT ARE EXPECTED WITH THE FRONT...AND THERE IS A POTENTIAL FOR
WINDS TO MIX TO THE SURFACE OVER PORTIONS OF THE FORECAST AREA
TUESDAY NIGHT. MAIN CONCERN AT THIS POINT IS THE WASHINGTON PORTION
OF THE LOWER COLUMBIA BASIN...AND A HIGH WIND WATCH WILL BE ISSUED
FOR WIND GUSTS TO 60 MPH POSSIBLE. THE REMAINDER OF THE COLUMBIA
BASIN AS WELL AS THE YAKIMA VALLEY AND THE BLUE MTN FOOTHILLS HAVE
THE POTENTIAL FOR STRONG WINDS BUT FEEL THAT WINDS MAY ONLY REACH
ADVISORY CRITERIA SO WILL HOLD OFF ON A WATCH.
COLD AIR WILL SPREAD ACROSS THE REGION TUESDAY NIGHT...AND SNOW
LEVELS WILL LOWER TO THE BASIN FLOOR. THERE COULD BE ACCUMULATIONS
OF SNOW ALONG THE OR PORTIONS OF THE FOOTHILLS...MAINLY SOUTH OF
PENDLETON. IT IS THIS AREA THAT HAS A PERIOD OF LOW LEVEL UPSLOPE
THAT COULD BRING A COUPLE INCHES OF SNOW. IT IS TOO EARLY TO SAY AT
THIS TIME...BUT THERE COULD BE SIGNIFICANT ACCUMULATIONS OF SNOW
OVER THE BLUES/WALLOWAS/OCHOCOS LATE TUESDAY NIGHT AND WEDNESDAY.
THE COLD FRONT WILL MOVE INTO SOUTHERN OREGON WEDNEDSAY...YET A
MOIST WESTERLY FLOW WILL CONTINUE TO BRING PERIODS OF SNOW OVER THE
EASTERN MTNS. COLDER AND DRIER AIR WILL GRADUALLY SPREAD ACROSS WA
WEDNESDAY NIGHT WITH PRECIPITATION TAPERING OFF OVER THE NORTHERN
ZONES. SMITH
.LONG TERM...THURSDAY THROUGH MONDAY...MEDIUM RANGE MODELS IN GOOD
AGREEMENT REGARDING THE WEATHER PATTERNS THROUGH THE EXTENDED
FORECAST. AN ARCTIC TROUGH WILL DROP SOUTHWARD ALONG WESTERN CANADA
TO ULTIMATELY FORM A CLOSED LOW OVER THE INTERIOR PACIFIC NORTHWEST
DURING THE DAY ON THURSDAY AND THEN PROGRESS FURTHER SOUTH OVER THE
GREAT BASIN BY FRIDAY AFTERNOON. THE REGION WILL SEE SIGNIFICANTLY
COLDER TEMPERATURES THURSDAY AND INTO NEXT WEEK WITH THE RANGE OF
TEMPERATURES HEAVILY DEPENDENT UPON THE SNOW COVER PRODUCED OVER THE
NEXT FEW DAYS. FOR NOW... CAN EXPECT MOST DAYTIME TEMPERATURES TO
BE IN THE UPPER TEENS AND LOWER TWENTIES EXCEPT FOR THE HIGHER
MOUNTAIN VALLEYS WHERE LOW TO MID TEENS ARE LIKELY. NIGHTS WILL BE
ESPECIALLY COLD FOR THE HIGHER TERRAIN...ESPECIALLY MOUNTAIN
VALLEYS WHERE NEAR TO...IF NOT...SUB-ZERO MINIMUMS WILL BE SEEN
INTO NEXT WEEK. WILL ISSUE AN SPS TO HIGHLIGHT THE EXPECTED COLD
COMING UP.
REGARDING PRECIPITATION...GFS CONTINUES TO INDICATE A SECONDARY
COLD FRONT ASSOCIATED WITH THE BACKSIDE OF THE TROUGH ON THURSDAY.
BEST CHANCES FOR SNOW LOOK TO OCCUR MAINLY IN THE OREGON PORTIONS OF
THE FORECAST AREA WITH UP TO AN INCH OF SNOW POSSIBLE FOR AREAS OUT
OF THE BASIN. ANOTHER WAVE RUNS THOUGH THE FLOW SATURDAY AND SUNDAY
MORNING WITH SOME UPSLOPE SHOWER ACTIVITY POSSIBLE FOR THE NORTHEAST
OREGON MOUNTAINS. FLOW TURNS MORE NORTHERLY ON SUNDAY WITH THE
WALLOWA VALLEY UNDER FAVORED TERRAIN DRIVEN LIFT. IN EACH
CASE...MOISTURE SEEMS LIMITED AND ONLY LIGHT SNOW ACCUMULATIONS
COULD BE SEEN. JBONK
&&
.AVIATION...LOWER LEVELS WELL ESTABLISHED IN VFR CONDITIONS THROUGH
00Z TOMORROW. EXPECT SOME SCATTERED LOW LEVEL CLOUD DEVELOPMENT
AGAIN THIS EVENING AND OVERNIGHT MAINLY FAR NORTHERN OREGON AND
SOUTHEAST WASHINGTON. MAIN CONCERN FOR TOMORROW IS GEARED MORE
TOWARDS THE LATE AFTERNOON AND EVENING HOURS WITH WINDS ON THE
INCREASE AHEAD OF THE NEXT FRONTAL SYSTEM. JBONK
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 37 54 33 33 / 10 10 60 40
ALW 40 52 32 35 / 10 10 60 30
PSC 36 53 32 35 / 10 10 50 20
YKM 30 48 27 33 / 10 10 50 20
HRI 36 52 31 34 / 10 10 50 20
ELN 29 43 25 32 / 10 10 50 30
RDM 29 50 24 31 / 10 10 50 40
LGD 32 45 29 30 / 10 10 50 40
GCD 27 46 26 31 / 10 10 50 50
DLS 38 51 34 36 / 10 10 60 30
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM MIDNIGHT TONIGHT TO 10 PM PST TUESDAY
FOR ORZ049.
WA...HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
NIGHT FOR WAZ028.
&&
TI:YGG
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
85/87/87Hazardous weather outlook, Jan 8, 2:40 PM PST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
240 PM PST MON JAN 8 2007
ORZ041-WAZ024-501-502-026>030-ORZ042>044-049-050-501>506-091315-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-
EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON-
EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON-
KITTITAS VALLEY-YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS-NORTH CENTRAL OREGON-CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-
NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN-
OCHOCO-JOHN DAY HIGHLANDS-
240 PM PST MON JAN 8 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TONIGHT
STRONG WIND
GRANDE RONDE VALLEY
WINDS WILL INCREASE OVERNIGHT IN THE GRANDE RONDE VALLEY...AND
SUSTAINED WINDS OF 25 TO 35 MPH CAN BE EXPECTED NEAR LADD AND PYLES
CANYONS. A WIND ADVISORY IS IN EFFECT FOR THE GRANDE RONDE VALLEY
FROM MIDNIGHT TONIGHT UNTIL 10 PM TUESDAY NIGHT. PLEASE REFER TO
THE LATEST PRODUCT...PDXNPWPDT...FOR DETAILS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY
STRONG WIND TUESDAY
YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
OF THE BLUE MOUNTAINS OF WASHINGTON, LOWER COLUMBIA BASIN OF
OREGON, GRANDE RONDE VALLEY, FOOTHILLS OF THE BLUE MOUNTAINS
OF OREGON
WINDS WILL INCREASE OVER THE FORECAST AREA LATE TUESDAY...AND WIND
GUSTS TO 55 TO 60 MPH ARE POSSIBLE OVER PORTIONS OF THE YAKIMA
VALLEY...THE LOWER COLUMBIA BASIN...AND THE BLUE MOUNTAIN
FOOTHILLS. THE STRONGEST WIND GUSTS ARE EXPECTED IN THE WASHINGTON
PORTION OF THE LOWER COLUMBIA BASIN...AND A HIGH WIND WATCH IS IN
EFFECT FOR THIS AREA FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
NIGHT. THE WIND ADVISORY FOR THE GRANDE RONDE VALLEY IS IN EFFECT
UNTIL 10 PM TUESDAY NIGHT. PLEASE REFER TO THE LATEST
PRODUCT...PDXNPWPDT...FOR DETAILS.
A COLD FRONT WILL SPREAD COLD AIR ACROSS THE REGION TUESDAY NIGHT.
SNOW WILL LOWER TO THE BASIN FLOOR...AND SIGNIFICANT ACCUMULATIONS
OF SNOW ARE POSSIBLE OVER THE BLUE MOUNTAINS AND WALLOWA MOUNTAINS
LATE TUESDAY NIGHT AND WEDNESDAY. A TRANSITION TO MUCH COLDER
TEMPERATURES BEGINS WEDNESDAY. FOR DETAILS...PLEASE REFER TO THE
SPECIAL WEATHER STATEMENT...PDXSPSPDT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED FOR STRONG WINDS TUESDAY.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PENDLETON/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE...EXCEPT THE H IN
CURRENTHAZARDS.In the hours before
Special weather statement, Jan 8, 1:43 PM PST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 143 PM PST MON JAN 8 2007 ORZ041>044-049-050-501>506-WAZ024-026>030-501-502-092145- EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- CENTRAL OREGON-LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY- WALLOWA COUNTY-FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON- NORTHERN WHEELER AND SOUTHERN GILLIAM COUNTIES-JOHN DAY BASIN- OCHOCO-JOHN DAY HIGHLANDS- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS- EAST SLOPES OF THE CENTRAL CASCADES OF WASHINGTON- EAST SLOPES OF THE SOUTHERN CASCADES OF WASHINGTON- INCLUDING THE CITIES OF...THE DALLES...DUFUR...MADRAS...MAUPIN... MORO...BEND...LA PINE...PRINEVILLE...REDMOND...ARLINGTON... BOARDMAN...HERMISTON...LA GRANDE...ELGIN...UNION...ENTERPRISE... JOSEPH...WALLOWA...HEPPNER...PENDLETON...MEACHAM...TOLLGATE... UKIAH...CONDON...FOSSIL...SPRAY...JOHN DAY...MONUMENT... DAYVILLE...LONG CREEK...MITCHELL...SENECA...WHITE SALMON... ELLENSBURG...SUNNYSIDE...YAKIMA...CONNELL...PROSSER... TRI-CITIES...DAYTON...WAITSBURG...WALLA WALLA...CLE ELUM... EASTON...ROSLYN...NACHES...GOLDENDALE...APPLETON...TROUT LAKE... BICKLETON 143 PM PST MON JAN 8 2007 ...INTERIOR PACIFIC NORTHWEST TO EXPERIENCE A SIGNIFICANT COOL DOWN LATER THIS WEEK... AN ARCTIC AIR MASS WILL DROP SOUTH FROM WESTERN CANADA BEGINNING WEDNESDAY EVENING. TEMPERATURES ON THURSDAY AND ESPECIALLY ON FRIDAY WILL BE 25 TO 30 DEGREES COOLER THAN THAT OF RECENT DAYS. DAYTIME MAXIMUM TEMPERATURES BEGINNING THURSDAY WILL BE SUB- FREEZING AND WILL REMAIN SO INTO EARLY NEXT WEEK. OVERNIGHT LOW TEMPERATURES WILL DROP AS LOW AS THE UPPER TEENS IN THE COLUMBIA BASIN FRIDAY MORNING WITH MOUNTAIN VALLEY TEMPERATURES NEAR OR SUB-ZERO. THE REMAINING DAYS WILL SEE BASIN MORNING LOWS IN THE UPPER TEENS TO LOW 20S...EXCEPT FOR THE MOUNTAIN VALLEYS WHERE LOWS WILL REMAIN IN THE SINGLE DIGITS. PERSONS ARE ENCOURAGED TO TAKE ACTION NOW TO PROTECT EXPOSED PIPES FROM BURSTING AS WELL AS MAKE PLANS TO PROTECT PEOPLE SENSITIVE TO PROLONGED COLD TEMPERATURES NAMELY THE VERY YOUNG AND THE ELDERLY. JBONK
The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 8:06 PM PST | Wind Advisory | PDT | Kittitas, Yakima | 4 hr |
| Jan 8, 2:51 PM PST | High Wind Watch | PDT | Benton, Franklin, Klickitat, Walla Walla | 18 hr |
Nearby
Wind Advisories in Washington, 2007Wind Advisories in Oregon, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.